Volume 17, Issue 1 (6-2018)                   JIRSS 2018, 17(1): 109-129 | Back to browse issues page


XML Persian Abstract Print


Department of Statistics, University of Tabriz, Tabriz, IRAN
Abstract:   (2934 Views)

Recently, it has been observed that a new method for generating continuous distributions, T - X family, can be quite effectively used to analyze the data in one dimension. The aim of this study is to generalize this method to two dimensional space so that the marginals would have T - X distributions. So, several examples and properties of this family have been presented. As an application, a special distribution of this family, called bivariate Weibull-Rayleigh-Rayleigh, is fitted to a data set and is shown to have a better fit.
 

Full-Text [PDF 532 kb]   (364 Downloads)    
Type of Study: Original Paper |
Received: 2014/11/26 | Accepted: 2017/02/20 | Published: 2017/03/8